MathSciNet Relay Station
MathSciNet bibliographic data
MR1828471 11R16 (11R29)
Azizi, Abdelmalek; Mouhib, Ali Sur le rang du 2-groupe de classes de $\bold Q(\sqrt m,\sqrt d)$$m=2$ ou un premier $p\equiv 1\pmod 4$. (French) [On the rank of the 2-class group of $\bold Q(\sqrt m,\sqrt d)$, where $m=2$ or a prime $p\equiv 1\pmod 4$] Trans. Amer. Math. Soc. 353 (2001), no. 7, 2741–2752.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement